# SDR YENA201907200413

- Difficulty date: July 20, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N715JB
- Make and model: Airbus A320-232
- Aircraft serial: 3554
- Aircraft time: 44,448 hours, 15,218 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FT # 499, LGA-MCO. TRICRESYL PHOSPHATE  ODOR/ FUME STARTED IN DECENT AT 12,000 FUMES DISSIPATED WITH PACK 2 OFF FUME REPORT ATTACHED; ODOR IS DETERMINED TO BE A LEVEL 1 ODOR COND. COMPLIED WITH INFO NOTICE 2017-T015E SECTION A. RAN BOTH ENGINES IAW SECTION C TABLE 1. NO ODOR NOTED A/C OK FOR SVC.
